Header

UZH-Logo

Maintenance Infos

Fast algorithms for nonparametric curve estimation


Seifert, Burkhardt; Brockmann, Michael; Engel, Joachim; Gasser, Theo (1994). Fast algorithms for nonparametric curve estimation. Journal of Computational and Graphical Statistics, 3(2):192-213.

Statistics

Citations

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:04 Faculty of Medicine > Epidemiology, Biostatistics and Prevention Institute (EBPI)
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:1994
Deposited On:15 Oct 2015 14:02
Last Modified:05 Apr 2016 19:26
Publisher:American Statistical Association
ISSN:1061-8600

Download

Full text not available from this repository.